# SDR 2007UALA02753

- Difficulty date: July 17, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 42,438 hours, 26,573 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS DENT IN RT HORIZONTAL STABILIZER LEADING EDGE.   [08-17-07]    MAJOR REPAIR: PER UA EVA-70388 INTERM REPAIR MADE.
